EconPapers    
Economics at your fingertips  
 

Axiomatic characterizations of the Walras correspondence for generalized economies

C.G.A.M. van den Nouweland, Bezalel Peleg and S.H. Tijs
Additional contact information
S.H. Tijs: Tilburg University, School of Economics and Management

Other publications TiSEM from Tilburg University, School of Economics and Management

Date: 1996
References: Add references at CitEc
Citations: View citations in EconPapers (9)

Downloads: (external link)
https://repository.tilburguniversity.edu/bitstream ... e49d5fab9e6/download (application/pdf)

Related works:
Journal Article: Axiomatic characterizations of the Walras correspondence for generalized economies (1996) Downloads
Working Paper: Axiomatic characterizations of the Walras correspondence for generalized economies (1994) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:tiu:tiutis:6ac8c569-8178-4176-9ecf-0f9603030431

Access Statistics for this paper

More papers in Other publications TiSEM from Tilburg University, School of Economics and Management
Bibliographic data for series maintained by Richard Broekman ().

 
Page updated 2025-04-04
Handle: RePEc:tiu:tiutis:6ac8c569-8178-4176-9ecf-0f9603030431